# SDR DALA2023021601221

- Difficulty date: February 10, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 68,355 hours, 22,206 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 REFERENCE ER/A 589422-14 RH WING / FUEL TANK / DRY BAY BARRIER / WSTA 258.5-285.65 / SCRATCHES. CORRECTIVE ACTION: REF ERA 589422-14. (2623134)
